# SDR CALA2020092601142

- Difficulty date: September 23, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N38950
- Make and model: Boeing 787-9
- Aircraft serial: 36401
- Aircraft time: 27,392 hours, 2,533 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 100260201
- Part serial: ST18048251
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PED 3LT AFT REMOTE WELS CONTROL UNIT BATTERY POWER FAILED (MSG:3 3-11414), REFER NON-ROUTINE NR 9416016.   REPLACED CLASS 14 WELS CONTROL UNIT BATTERY AND PERFORMED INSTALLATION TEST FOUND NORMAL.  THE FAULT MESSAGE FOUND CLEARED, REFER AMM 33-51-07-02B-520A-A & AMM 33-51-07-02B-7 20A-A REV 140.
